Home > Research > Publications & Outputs > Frattini embeddings of ideals in modular Lie al...
View graph of relations

Frattini embeddings of ideals in modular Lie algebras

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

Frattini embeddings of ideals in modular Lie algebras. / Towers, David.

In: Archiv der Mathematik, Vol. 43, 1984, p. 121-123.

Research output: Contribution to journalJournal articlepeer-review

Harvard

Towers, D 1984, 'Frattini embeddings of ideals in modular Lie algebras', Archiv der Mathematik, vol. 43, pp. 121-123.

APA

Towers, D. (1984). Frattini embeddings of ideals in modular Lie algebras. Archiv der Mathematik, 43, 121-123.

Vancouver

Towers D. Frattini embeddings of ideals in modular Lie algebras. Archiv der Mathematik. 1984;43:121-123.

Author

Towers, David. / Frattini embeddings of ideals in modular Lie algebras. In: Archiv der Mathematik. 1984 ; Vol. 43. pp. 121-123.

Bibtex

@article{b6014eeca636464aaa9ba06196a5d251,
title = "Frattini embeddings of ideals in modular Lie algebras",
author = "David Towers",
year = "1984",
language = "English",
volume = "43",
pages = "121--123",
journal = "Archiv der Mathematik",
issn = "0003-889X",
publisher = "Birkhauser Verlag Basel",

}

RIS

TY - JOUR

T1 - Frattini embeddings of ideals in modular Lie algebras

AU - Towers, David

PY - 1984

Y1 - 1984

M3 - Journal article

VL - 43

SP - 121

EP - 123

JO - Archiv der Mathematik

JF - Archiv der Mathematik

SN - 0003-889X

ER -